# SDR CALA0100866

- Difficulty date: September 12, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N19634
- Make and model: Boeing 737524
- Aircraft serial: 26319
- Aircraft time: 19,046 hours, 9,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 482b-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN INTERCOSTAL AT BS 482B-520, BL 0. A NEW ANGLE WAS INSTALLED IAW SRM 51-10-02.
